1. Fundamental Solution in the Theory of Thermoelastic Diffusion Materials with Double Porosity

Volume 11, Issue 2, Spring 2019, Pages 281-296

T Kansal


2. Mathematical Modeling for Thermoelastic Double Porous Micro-Beam Resonators

Volume 10, Issue 2, Spring 2018, Pages 271-284

R Kumar; R Vohra; M.G Gorla


3. Variational Principle and Plane Wave Propagation in Thermoelastic Medium with Double Porosity Under Lord-Shulman Theory

Volume 9, Issue 2, Spring 2017, Pages 423-433

R Kumar; R Vohra; M.G Gorla


4. Thermomechanical Response in Thermoelastic Medium with Double Porosity

Volume 9, Issue 1, Winter 2017, Pages 24-38

R Kumar; R Vohra; M.G Gorla